# SDR VNAA0207043

- Difficulty date: July 29, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 17,631 hours, 15,301 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3100 · Indicating/Recording System
- Part: Power Supply
- Part number: 501122803
- Part serial: 7167
- Condition: Failed
- Part time: 16,775 hours, 14,622 cycles
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY BACK UP BATTERY WOULD NOT TEST.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY POWER SUPPLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
